Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have red pimple like rash with a black mole all over chest. What is this and the cure?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11917 Questions
Yes, my Dad is 88 and has a red pimplelike rasl with a black mole all over his chest he's also a ww11 amputee & also has a lot of mucus with dripping in back of his throat

Posted Sun, 4 Nov 2012 in Skin Hair and Nails
Answered by Dr. Michelle Gibson James 3 hours later
HI,thanks for using health care magic

In most persons inflammation of the nasal passages and the sinuses are connected- called rhinosinusitis.One of the symptoms is post nasal drip which is mucus dripping at the back of the throat.
In most cases the cause is allergic, though infection can also cause the symptoms as well.
Treatment involves:(1)avoiding any known allergen that could be promoting the allergic response (2) use of oral antihistamines which are available over the counter(3) use of saline nasal sprays and rinses (4)use of an oral or nasal decongestant if there are any symptoms of nasal congestion (5) use of a topical nasal spray - these should be used constantly for 2 to 3 months to acheive maximum effect.

IN terms of the rash, diagnosis of a rash is predominantly visual, it usually has to be seen for a definate diagnosis to be made.Some causes of a general rash would be :(1) dermatitis- it is possible that your father may be reacting to something that is coming in contact with that area of his skin. Other symptoms in this case would be itching,dry skin
(2)keratosis pilaris-keratin ,which is a protein in the skin, forms hard plugs in the hair follicles
(3)pityriasis rosea which is usually associated with a 'herald patch' and causes round to oval lesions in a 'christmas tree' pattern, usually itchy.
(4) fungal rash-tinea coporis- usually red flat scaly lesions
(5)heat rash can cause lesions on the back,neck, trunk. The key to diagnosis is heat exposure
(6) drug eruptions- rashes can also occur as a result of reaction to medication, the key is timing the onset of the rash with use of the medication
(7)folliculitis- small red pus like lesions on aspect aspect of the skin where hair/hair follicles are present,

IF the rash is associated with itching , you may want to use an oral antihistamine, if you suspect is related to a medication he is using , speak to his doctor to his doctor about changing it.
You may want to consider speaking to his doctor if the rash worsens or does not resolve

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor